Extension theorem for a pseudo-arc
Fundamenta Mathematicae, Tome 123 (1984) no. 2, pp. 71-79
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_123_2_71_79,
author = {T. Ma\'ckowiak},
title = {Extension theorem for a pseudo-arc},
journal = {Fundamenta Mathematicae},
pages = {71--79},
year = {1984},
volume = {123},
number = {2},
doi = {10.4064/fm-123-2-71-79},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-123-2-71-79/}
}
T. Maćkowiak. Extension theorem for a pseudo-arc. Fundamenta Mathematicae, Tome 123 (1984) no. 2, pp. 71-79. doi: 10.4064/fm-123-2-71-79
Cité par Sources :